# SDR DALA2021020100608

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-211
- Aircraft serial: 8423
- Aircraft time: 5,990 hours, 2,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emer Exit Dr 2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON OVHD AND BY DOOR 2R ARE INOP.  VERIFIED EMERGENCY LIGHTS ARE GOOD.  AFT GALLEY OVER HEAD LAMPS INOP FWD TO MEL 33-20-01A PLACARD INSTALLED NO M PROC.  LOG-PAGE UPDATED @ 28JAN21 2207 UTC 03 DFRD BY SALLUSTI 00226125 ATG 28JAN21 ENTR 00226125 S LOG WAS REDEFERRED TO UPDATE PARTS REQUIREMENT LOG-PAGE UPDATED @ 28JAN21 2211 UTC 04 CORR BY KOLB 00254397 LAX 29JAN21 ATA 3351 RII: N ENTR 00254397 W FAULTS EPSU 14WL SWAPPED 14WL & 15WL CONFIRMED EPSU FAILURE RETURNED EPSU'S TO ORIGINAL POSITION NEEDS EPSU 14WL REPLACED 419042.  R & R EPSU 14WL PER A321 AMM 33-51 AND BATTERY PACK.  BATTERY PACK P/N ON/OFF: AD-3214-31.  SN OFF:258292 SN ON: 259689.  PLACARD REMOVED.  NO M PROCEDURES POWER SUPPLY, E OFF 34-3351-9-0001 60067 ON 33-3351-9-0002 61386.  LP 7431010
